# SDR HALA20231002213

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 9,555 hours, 2,233 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,131 hours, 2,206 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND NACELLE ANTI-ICING DUCT DAMAGE. REMOVED AND REPLACED NACELLE ANTI-ICING DUCT PER AMM 30-21-49-000-807-A, OPS CHECKS GOOD, OK TO CONTINUE.
